# SDR YENA2025091500933

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 76,894 hours, 27,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 908420
- Condition: Failed
- Location: Zone 200
- Part time: 6,583 hours, 2,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#591, BOS-TPA. "EMERGENCY LIGHT BATTERY (10WL) FAILED TEST; REMOVED AND REPLACED EMERGENCY LIGHT BATTERY (10WL) IAW AMM 33-51-38 OPS CHK GOOD. A/C OK CONT SVC."
